# SDR C2XA08SH091

- Difficulty date: June 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE CENTER FUSELAGE SKIN HAD AN INTERNAL GOUGE BETWEEN FRAMES 16 AND 17, AND STRINGERS 3R AND 4R.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EMB 145XR SRM 53-21-01.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
